# SDR AALA202511241366

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 70,817 hours, 38,393 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1003
- Condition: Ruptured
- Location: Zone 800
- Part time: 68,209 hours, 40,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON ARRIVAL THE R1 DOOR DAMPENER WAS BLOW. DISC RUPTURED SHEERPIN SHEERED. MAINTENANCE REPLACED R1 DOOR DAMPER EMERGENCY OPERATION CYLINDE IAW AMM 52-11-14-000-001-B.
